User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Drton, Mathias; Lin, Shaowei; Weihs, Luca; Zwiernik, Piotr 
Title:
Marginal likelihood and model selection for Gaussian latent tree and forest models 
Abstract:
Gaussian latent tree models, or more generally, Gaussian latent forest models have Fisher-information matrices that become singular along interesting submodels, namely, models that correspond to subforests. For these singularities, we compute the real log-canonical thresholds (also known as stochastic complexities or learning coefficients) that quantify the large-sample behavior of the marginal likelihood in Bayesian inference. This provides the information needed for a recently introduced gener...    »
 
Keywords:
algebraic statistics, Gaussian graphical model, latent tree models, marginal likelihood, multivariate normal distribution, singular learning theory 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Bernoulli 
Year:
2017 
Journal volume:
23 
Year / month:
2017-02 
Quarter:
1. Quartal 
Month:
Feb 
Journal issue:
Pages contribution:
1202-1232 
Language:
en 
Fulltext / DOI:
Publisher:
Bernoulli Society for Mathematical Statistics and Probability 
E-ISSN:
1350-7265 
Date of publication:
01.05.2017